# SDR UPS06846090

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Fs 1742 L13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DURING REPAIR SURVEY OF THE PRESSURIZED FUSELAGE, FOUND 3 CATEGORY "D" REPAIRS AT STA 1742 BETWEEN L13R TO L17R EXTERNAL DOUBLERS.  REMOVED 3 OLD REPAIR DOUBLERS IAW SRM 21-1-20D.  CUT OUT DAMAGED AREA IAW EA 008-5330-01-A0018.  FABRICATED AND INSTALLED -1, -2, -3, AND -4 FILLERS, AND -5 DOUBLER IAW EA008-5330-01-A0018, UPS EO DC8-5330-23674-A, FAA FORM 8100-9, BAC MESSAGE ID 1-151664370 -2,-4, DOUGLAS DWG 5649327, AND SRM CHPT 51 AND 53.
